# SDR AALA2018070539030

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 57,427 hours, 25,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON THE SHEAR PLATE AT THE NUT PLATE HOLE AT FRAME 69 - 70, Z-500, Y1292.  REPLACED THE  SHEAR PLATE IAW SRM 51-42-11, & 51-72-11.
